Translator Disclaimer
november 2012 Continuous Gabor transform for a class of non-Abelian groups
Arash Ghaani Farashahi, Rajabali Kamyabi-Gol
Bull. Belg. Math. Soc. Simon Stevin 19(4): 683-701 (november 2012). DOI: 10.36045/bbms/1353695909

Abstract

In this article we define the continuous Gabor transform for second countable, non-abelian, unimodular and type I groups and also we investigate a Plancherel formula and an inversion formula for our definition. As an example we show that how these formulas work for the Heisenberg group and also the matrix group ${SL(2,\mathbb{R})}$.

Citation

Download Citation

Arash Ghaani Farashahi. Rajabali Kamyabi-Gol. "Continuous Gabor transform for a class of non-Abelian groups." Bull. Belg. Math. Soc. Simon Stevin 19 (4) 683 - 701, november 2012. https://doi.org/10.36045/bbms/1353695909

Information

Published: november 2012
First available in Project Euclid: 23 November 2012

zbMATH: 1268.43002
MathSciNet: MR3009030
Digital Object Identifier: 10.36045/bbms/1353695909

Subjects:

Rights: Copyright © 2012 The Belgian Mathematical Society

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.19 • No. 4 • november 2012
Back to Top